# SDR SWAA2023061949201

- Difficulty date: May 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT GENERATED TO COMPLETE FAILURE TYPE TABLE ON FAULT (TTG8Q00KU87G) FOR CRACK FOUND AT EXTERNAL POWER RECEPTACLE LOWER FRAME AREA.<[01] COMPLETED FAILURE TYPE TABLE FOR CRACK FOUND AT EXTERNAL POWER RECEPTACLE LOWER FRAME AREA ON FAULT(TTG8Q0KU87G).;[02] VERIFIED STEP 1
